Translator Disclaimer
2002 The co-rank conjecture for 3–manifold groups
Christopher J Leininger, Alan W Reid
Algebr. Geom. Topol. 2(1): 37-50 (2002). DOI: 10.2140/agt.2002.2.37

Abstract

In this paper we construct explicit examples of both closed and non-compact finite volume hyperbolic manifolds which provide counterexamples to the conjecture that the co-rank of a 3–manifold group (also known as the cut number) is bounded below by one-third the first Betti number.

Citation

Download Citation

Christopher J Leininger. Alan W Reid. "The co-rank conjecture for 3–manifold groups." Algebr. Geom. Topol. 2 (1) 37 - 50, 2002. https://doi.org/10.2140/agt.2002.2.37

Information

Received: 19 November 2001; Revised: 16 January 2002; Accepted: 27 January 2002; Published: 2002
First available in Project Euclid: 21 December 2017

zbMATH: 0983.57001
MathSciNet: MR1885215
Digital Object Identifier: 10.2140/agt.2002.2.37

Subjects:
Primary: 57M05
Secondary: 20F34, 57M50

Rights: Copyright © 2002 Mathematical Sciences Publishers

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.2 • No. 1 • 2002
MSP
Back to Top